MathSciNet Relay Station
MathSciNet bibliographic data
MR1223681 (94f:11109) 11P81 (05A17)
Burge, William H. Restricted partition pairs. J. Combin. Theory Ser. A 63 (1993), no. 2, 210–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement